# SDR IPXA09655819

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310089
- Part serial: 001251
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLAP LWR SKIN DAMAGED.  REPAIRED SKIN PER EO B767-5750-33319-B.
